# SDR USAA2014051600012

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 45,091 hours, 16,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LENS COVER NEEDS TO BE CLEAR, NOT RED.  REPLACED SEAT MOUNTED EMERGENCY LIGHT LENS AT SEAT 8ABC WITH CLEAR LENS IAW DWG 29P25D0808.
